MAUDE Adverse Event Report: COVIDIEN S.S. DUAL DRAIN CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

COVIDIEN S.S. DUAL DRAIN CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571513
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated device is connected to drains with suction at -20 mh2o.There was presence of air bubbles in the blue compartment which was not allowing the suction to be adjusted.When changing the drainage pack, the drains were clamped and there was no change after removing the clamps.
 
Additional Manufacturer Narrative
A device history record of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One (1) opened sentinel seal cdu dual drain chest unit was returned for evaluation as part of the customer complaint investigation.Based on a visual inspection of the returned device, no immediate flaws were identified.Functional testing was then completed on the complaint unit in line with the requirements of the sentinel seal / sentinel seal dual c.D.U function test.The analysis included testing for a leakage on many of the components of the cdu including the fill spout pressure relief valve, seal chamber and occlusions.All acceptance criteria for the outlined tests met the product specifications for the returned unit.The unit performed as required.As a result, the customer complaint cannot be confirmed on the sentinel seal cdu dual drain chest unit.A risk assessment was deemed not required as the sample passed all testing and the investigation did not confirm that the reported issue.

Brand Name
S.S. DUAL DRAIN CDU
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10341360
Report Number9611018-2020-00430
Device Sequence Number2979176
Product Code GCX
UDI-Device Identifier30884521073269
UDI-Public30884521073269
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571513
Device Catalogue Number8888571513
Device Lot Number19H079FHX
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date10/05/2020
Patient Sequence Number1